Publications

Found 172 results
[ Author(Desc)] Title Type Year
Filters: First Letter Of Last Name is R  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
R
Rosales J., García-Sánchez PA, García-García JI, Branco MB. Arf numerical semigroups. J. Algebra. 2004;276:3-12.Edit
Rosales J., García-Sánchez PA, García-García JI, Branco MB. Systems of inequalities and numerical semigroups. J. London Math. Soc. (2). 2002;65:611-623.Edit
Rosales J., García-Sánchez PA. Every numerical semigroup is one half of infinitely many symmetric numerical semigroups. Comm. Algebra. 2008;36:2910-2916.Edit
Rosales J., García-Sánchez PA, Urbano-Blanco J.. On presentations of commutative monoids. Internat. J. Algebra Comput.. 1999;9:539-553.Edit
Rosales J., García-Sánchez PA, García-García JI. $k$-factorized elements in telescopic numerical semigroups. In: Arithmetical properties of commutative rings and monoids. Vol 241. Chapman & Hall/CRC, Boca Raton, FL; 2005. 2. p. 260-271p. (Lect. Notes Pure Appl. Math.; vol 241).Edit
Rosales J., García-Sánchez PA. On complete intersection affine semigroups. Comm. Algebra. 1995;23:5395-5412.Edit
Rosales J., García-Sánchez PA, García-García JI, Branco MB. Numerical semigroups with maximal embedding dimension. Int. J. Commut. Rings. 2003;2:47-53.Edit
Rosales JC, García-Sánchez PA, García-García JI. How to check if a finitely generated commutative monoid is a principal ideal commutative monoid. In: Proceedings of the 2000 International Symposium on Symbolic and Algebraic Computation (St. Andrews). ACM, New York; 2000. 2. p. 288-291p. (electronic).Edit
Rosales J., García-Sánchez PA, García-García JI, Branco MB. Numerical semigroups with maximal embedding dimension [\refcno 2056070]. In: Focus on commutative rings research. Nova Sci. Publ., New York; 2006. 4. p. 47-53p. Edit
Rosales J., García-Sánchez PA. On normal affine semigroups. Linear Algebra Appl.. 1999;286:175-186.Edit
Rosales J., García-Sánchez PA, García-García JI, Branco MB. Saturated numerical semigroups. Houston J. Math.. 2004;30:321-330 (electronic).Edit
Rosales J., García-Sánchez PA, García-García JI. Presentations of finitely generated submonoids of finitely generated commutative monoids. Internat. J. Algebra Comput.. 2002;12:659-670.Edit
Rosales J., García-Sánchez PA. Presentations for subsemigroups of finitely generated commutative semigroups. Israel J. Math.. 1999;113:269-283.Edit
Rosales J., García-Sánchez PA. Constructing almost symmetric numerical semigroups from irreducible numerical semigroups. Comm. Algebra. 2014;42:1362-1367.Edit
Rosales J., García-Sánchez PA, García-García JI, Branco MB. Numerical semigroups with a monotonic Apéry set. Czechoslovak Math. J.. 2005;55(130):755-772.Edit
Rosales J., García-Sánchez PA. Nonnegative elements of subgroups of $\bf Z^n$. Linear Algebra Appl.. 1998;270:351-357.Edit
Rosales J., García-Sánchez PA, García-García JI. Atomic commutative monoids and their elasticity. Semigroup Forum. 2004;68:64-86.Edit
Rosales J., García-Sánchez PA, García-García JI. Irreducible ideals of finitely generated commutative monoids. J. Algebra. 2001;238:328-344.Edit
Rosales J., García-Sánchez PA. Every numerical semigroup is one half of a symmetric numerical semigroup. Proc. Amer. Math. Soc.. 2008;136:475-477 (electronic).Edit
Rosales J., García-Sánchez PA. On the structure of Cohen-Macaulay simplicial affine semigroups. Comm. Algebra. 1999;27:511-518.Edit
Rosales J., García-Sánchez PA, García-García JI, Madrid J.. Fundamental gaps in numerical semigroups with respect to their multiplicity. Acta Math. Sin. (Engl. Ser.). 2004;20:629-646.Edit
Rosales J., García-Sánchez PA, García-García JI. Ideals of finitely generated commutative monoids. Semigroup Forum. 2003;66:305-322.Edit

Pages

Error | CMUP

Error

The website encountered an unexpected error. Please try again later.